# SDR AALA971155

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 1191 - AFTER TAKEOFF MEM, LT MLG RED LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON WITH HANDLE UP.  ACCOMPLISHED CHECK LIST PROCEDURES, NO HELP.  GEAR RAISED NORMALLY, HYDRAULIC PRESSURE WAS GOOD, PUMPS WERE GOOD, NO CIRCUIT BREAKERS OUT, AND THERE WAS NO VISIBLE FLUID LOSS.  PUT GEAR DOWN AND RETURNED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM MEM TO DFW FOR EVALUATION AND REPAIR OF LT MLG.  AIRCRAFT FERRIED TO DFW WITHOUT INCIDENT.  REPLACED LT MLG RETRACT CYLINDER.  ACCOMPLISHED LEAK CHECK AND GEAR RETRACTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
